# SDR ERAA076684

- Difficulty date: October 12, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- Aircraft time: 12,161 hours
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 205030856113
- Part serial: 200024745
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR SKIN CRACKED.  FOUND SPAR TO BE UNBONDED AT FLANGE & ROOT RIB TO BE CORRODED BEYOND LIMITS. ACTION TAKEN:  RE-MANUFACTURER OUTER SKIN,  REPLACED SPAR & ROOT RIBS & REASSEMBLED. C/W AIRWORTHINESS DIRECTIVES OR SB'S AS PER TB-412-83-31.  THIS INFORMATION IS FOR FAA SDR.
